# SDR REXA2013101301992

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 14,967 hours, 9,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT NOT FLASHING.  DEAD BATTERY.  R & R BATTERY IAW AMM 25-61-00.  INSTALLED STRAP IAW AMM 25-61-02 FLASHLIGHT SECURED.  ACFT OK FOR SERVICE.
